# SDR CALA2024071102002

- Difficulty date: July 3, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 67,871 hours, 30,129 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1303A000004
- Part serial: 130302267
- Condition: Inoperative
- Location: Nr 1 A/C Pack
- Part time: 759,628 hours, 726,313 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT-COCKPIT HADALMOST NO AIRFLOW-RESULT OVERHEATED.  RETURNED TO DEP AIRPORT. REMOVED AND REPLACED #1 PACK FLOW CONTROL VALVE REF AMM 21-51-51/401. OPS CHECK AND LEAK CHECK GOOD.
